Illinois, 2011Winter Storm in Illinois, January 31, 2011
January 31, 2011 · NWS LSX · 16 events in 16 counties and zones
The first true blizzard in many years hit from West Central parts of Southwest Illinois. Up to 22 inches of snow fell along with winds gusting over 40 mph.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The first true blizzard in many years hit from West Central parts of Southwest Illinois. Up to 22 inches of snow fell along with winds gusting over 40 mph. For many counties it was a record snowfall event. The National Guard was called out to help clear County roads and assist with emergency transportation. The region was brought to a standstill for several days. A Federal disaster declaration was obtained for many counties in order to assist with the cost of snow removal. Light freezing rain and sleet started to fall on Monday 1/31. By midday Tuesday (2/1) the precipitation had changed to snow and the wind started to increase. The snow tapered off to flurries by Wednesday (2/2) morning. The strong wind continued through the day producing very cold wind chill values.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jan 31, 11:47 AM CST, 13 minutes earlier.
Area forecast discussion, Jan 31, 11:47 AM CST, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CST MON JAN 31 2011
.UPDATE...
/1015 AM CST MON JAN 31 2011/
AREA OF SHRA DEVELOPED OVER CENTRAL MISSOURI AND MOVED NEWD BECAUSE
OF AN AREA OF DECENT LOW LEVEL MOISTURE CONVERGENCE WITH CORE OF
LOW LEVEL JET. WHILE AIRPORT AND 12Z SGF SOUNDINGS SUPPORTS
FREEZING RAIN...STRONG ASCENT IN THE SHOWERS HAS LIKELY CAUSE
ENOUGH LOCAL COOLING TO FORCE SLEET. HAVE RECEIVED REPORTS OF UP TO
1/4 INCH OF SLEET UNDER THE HEAVIER SHOWERS. LATEST RUCS OF THE
RUNS CONTINUE THIS TREND INTO THE AFTERNOON...SO GOING FORECAST
FOR THE AFTERNOON FOR LIGHT GLAZING STILL LOOKS GOOD.
BRITT
&&
.DISCUSSION...
/506 AM CST MON JAN 31 2011/
...POTENTIALLY HISTORIC WINTER STORM HEADED TOWARD THE REGION...
NOT MUCH OF A CHANGE OVERALL FROM THE PREV FCST. TEMPS ARE EXPECTED
TO BE A LITTLE WARMER THIS MORNING. ONSET OF PRECIP IS DELAYED
SOMEWHAT AS ELY FLOW CONTINUES TO ADVECT IN DRY AIR OVER MUCH OF THE
CWA. EXPECT FZRA/FZDZ TO DEVELOP LATER THIS MORNING AND SPREAD
ACROSS THE REGION. TEMPS WILL BE HOVERING NEAR THE FREEZING MARK.
THIS SHUD KEEP ICE ACCUMS TO A MIN FOR MUCH OF TODAY. A BRIEF LULL
IN PRECIP IS EXPECTED LATE TONIGHT AS LOW LEVEL FLOW BECOMES
REORIENTED FURTHER SWD WITH THE MAIN SYSTEM.
MDLS BEGIN TO DIVERGE WITH SOLNS FOR TUES MORNING AND THRU THE SHORT
TERM PERIOD. THE GFS/NAM/LOCAL WRF HAVE DELAYED ONSET OF PRECIP. THE
ECMWF/GEM MOVES PRECIP INTO THE REGION SOONER AND FURTHER NWD THAN
THESE MDLS AND HAVE TRIED TO ACCOUNT FOR THIS UNCERTAINTY.
REGARDLESS...PRECIP IS EXPECTED TO SPREAD OVER THE ENTIRE CWA DURING
THE DAY TUESDAY. WHILE THE OPR GFS SEEMS TO BE BETWEEN THE NAM/WRF
SOLN AND THE ECMWF/GEM...A BLEND OF THE GFS/NAM/WRF OFFERS ONLY
MINOR CHANGES TO THE PREV FCST. GIVEN THE MAIN SYSTEM IS STILL 24
HRS AWAY...TRIED TO KEEP AS CLOSE TO PERSISTENCE AS POSSIBLE.
WHILE CURRENT FCST MAY HAVE CHANGED FROM THE PREV FCST AT ANY GIVEN
POINT...THE ENTIRE CWA IS EXPECTED TO RECEIVE SIGNIFICANT
ACCUMULATIONS OF SNOW/SLEET...ICE...OR BOTH.
MDLS STILL SUGGEST THE POSSIBILITY OF TSSN ACROSS A LARGE PORTION OF
THE CWA TUES INTO TUES EVENING. EVEN WITHOUT TSSN...GIVEN THE LARGE
SCALE LIFT COUPLED WITH THE FRONTOGENETICAL FORCING...MESOSCALE
BANDING WILL BE POSSIBLE RESULTING IN LOCALLY HIGHER AMOUNTS. CAN
NOT RULE OUT TS IN AREAS WHERE SLEET IS EXPECTED AS WELL.
HOWEVER...AM NOT CONFIDENT ENUF TO MENTION IN FCST ATTM.
AS THIS SYSTEM PULLS EWD OUT OF THE REGION...STRONG NLY WINDS ARE
EXPECTED TO LOFT SN INTO THE AIR CREATING BLOWING SN AS WELL AS
DRIFTS. THIS MAY IMPACT TRAVEL LONG AFTER THE ACTUAL SNOWFALL HAS
ENDED. THESE WINDS COUPLED WITH COLD AMBIENT TEMPS WILL CAUSE
DANGEROUSLY LOW WIND CHILL VALUES NEAR 20 BELOW ZERO ALONG AND NORTH
OF A COLUMBIA MO TO PITTSFIELD IL LINE.
FEW IF ANY CHANGES WERE MADE TO THE PREV FCST BEYOND WED.
TILLY
&&
.AVIATION...
/1147 AM CST MON JAN 31 2011/
LIGHT FZRA...FZDZ AND IP IS CONTINUING ACROSS THE FORECAST AREA LATE
THIS MORNING...WITH MOST OF ACTIVITY OVER KUIN...KSUS AND KSTL. WILL
SEE SEVERAL ROUNDS OF THE HEAVIER FZRA AND IP...BUT MOST
LOCATIONS TO SEE FZDZ THROUGH OUT THE FIRST HALF OF THE FORECAST
PERIOD. KUIN SHOULD TRANSITION OVER FROM A LIGHT FZDZ TO SNOW AND
SLEET AROUND 20Z...THEN TO ALL SNOW BY 23Z...WITH CIGS DROPPING DOWN
TO IFR AND REMAIN IFR/LIFR FOR THE REST OF THE FORECAST PERIOD. AS
FOR KCOU...DO NOT EXPECT THE FZDZ TO TRANSITION TO SNOW AND SLEET
TIL AFTER 03Z TONIGHT...BUT SHOULD SEE CIGS REMAINING IFR/LIFR FOR
THE ENTIRE FORECAST PERIOD. THE HEAVIER SNOWS TO MOVE IN BY MID
MORNING ON TUESDAY...AFTER 16Z. THEN FOR KSUS/KSTL...WILL REMAIN A
MIX THROUGH MOST OF FORECAST PERIOD WITH IT TRANSITIONING TO
SNOW AND SLEET BY 15Z...WITH HEAVIER SNOWS MOVING IN AFTER 18Z
TOMORROW. MVFR CIGS TO DROP DOWN TO IFR/LIFR BY 19Z AND REMAIN THAT
WAY FOR REST OF FORECAST PERIOD. OTHER ISSUE WILL BE THE WINDS...TO
REMAIN FROM THE EAST TODAY...BACKING TO THE NORTHEAST TONIGHT AND
PICKING UP TO AROUND 15KTS. THEN INCREASE TO 15 TO 25 KTS WITH GUSTS
TO 35KTS AT TIMES ON TUESDAY.
SPECIFICS FOR KSTL...STARTING TO SEE A BACK EDGE TO THE HEAVIER
FZRA/IP...SO EXPECT MOSTLY FZDZ THROUGH FIRST HALF OF THE FORECAST
PERIOD...THOUGH SOME REDEVELOPMENT OF FZRA NOT OUT OF THE QUESTION.
CIGS TO DROP DOWN TO IFR/LIFR BY 19Z WITH IT PERSISTING THROUGH REST
OF FORECAST PERIOD. MODELS CONTINUE TO SHOW THE LIQUID PCPN CHANGING
OVER TO ALL FROZEN BY MID MORNING AT KSTL...WITH THE HEAVIER SNOWS
MOVING IN BY 18Z. AS FOR WINDS...TO REMAIN FROM THE EAST AROUND 10
KTS...THEN BACK TO THE NORTHEAST TONIGHT. EXPECT WINDS TO PICKUP TO
15 TO 25 KTS BY 15Z TUESDAY WITH GUSTS TO 30 KTS AT TIMES.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL NOON CST WEDNESDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...WINTER STORM WARNING UNTIL NOON CST WEDNESDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
&&
WFO LSXHazardous weather outlook, Jan 31, 10:58 AM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST MON JAN 31 2011
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-010015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1058 AM CST MON JAN 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
A MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED TODAY AND WILL
CONTINUE THROUGH TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE
OVER PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A MIX OF FREEZING RAIN...SLEET AND SNOW...WILL CONTINUE ACROSS
THE REGION TUESDAY. THE PRECIPITATION...BECOMING HEAVY AT
TIMES...WILL TRANSITION TO ALL SNOW BY TUESDAY EVENING AND
GRADUALLY END WEDNESDAY MORNING. SIGNIFICANT ACCUMULATIONS OF
ICE AND SNOW CAN BE EXPECTED ACROSS THE REGION. PLEASE SEE THE
WINTER STORM WARNING PRODUCT FOR ADDITIONAL INFORMATION.
NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ON
TUESDAY AND INTO TUESDAY NIGHT WILL RESULT IN WIDESPREAD BLOWING
SNOW...REDUCING VISIBILITIES TO ONE QUARTER MILE AT TIMES...AND
POSSIBLE POWER OUTAGES FROM PREVIOUS ICE ACCRETION. THE BLOWING
SNOW AND POWER OUTAGE ISSUES MAY ALSO CONTINUE INTO WEDNESDAY.
BITTERLY COLD AIR AND BLUSTERY NORTH TO NORTHWEST WINDS ON LATE
WEDNESDAY NIGHT THROUGH FRIDAY MORNING WILL RESULT IN WIND CHILLS
AS LOW AS 20 BELOW ZERO AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT WINTRY PRECIPITATION TYPE AND
AMOUNTS TO THE NATIONAL WEATHER SERVICE.
BRITT
In the hours before
Local storm report, Jan 31, 11:32 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 AM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FREEZING RAIN HAZELWOOD 38.78N 90.36W
01/31/2011 E0.00 INCH ST. LOUIS MO TRAINED SPOTTER
LIGHT FREEZING RAIN OCCURRING...LIGHT GLAZE OBSERVED ON
SURFACES
&&
JPLocal storm report, Jan 31, 11:44 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 AM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM FREEZING RAIN QUINCY 39.93N 91.39W
01/31/2011 E0.10 INCH ADAMS IL EMERGENCY MNGR
SLEET FELL BETWEEN 0930 AND 1030... THEN A BREAK...
THEN FREEZING RAIN BETWEEN 1045 AND 1130. SIDE STREETS
ARE GLAZED WITH MAIN ROADS APPEARING WET.
&&
FUCHSLocal storm report, Jan 31, 11:46 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 AM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FREEZING RAIN 2 SW MAEYSTOWN 38.21N 90.26W
01/31/2011 E0.05 INCH MONROE IL TRAINED SPOTTER
LIGHT GLAZING. FREEZING RAIN BEGAN AROUN 1015.
&&
FUCHSLocal storm report, Jan 31, 11:54 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FREEZING RAIN STURGEON 39.23N 92.28W
01/31/2011 E0.10 INCH BOONE MO TRAINED SPOTTER
FREEZING RAIN AND DRIZZLE...WITH AN EIGHTH OF AN INCH
OF ICE ACCUMULATION. ROADS ARE SLICK.
&&
BYRDLocal storm report, Jan 31, 11:57 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FREEZING RAIN GODFREY 38.97N 90.19W
01/31/2011 M0.20 INCH MADISON IL TRAINED SPOTTER
ICE BUILDUP OF THREE SIXTEENTHS OF AN INCH. LIGHT
FREEZING RAIN CONTINUING.
&&
FUCHSLocal storm report, Jan 31, 12:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CST MON JAN 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM SLEET CARLINVILLE 39.28N 89.88W
01/31/2011 E0.1 INCH MACOUPIN IL EMERGENCY MNGR
PRECIPITATION HAS TURNED TO ALL SLEET. TEMPERATURE IS
27 DEGREES. GROUND IS COVERED IN SLEET.
&&
FUCHSWinter Storm, Adams
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Adams forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.988, -91.188 (the zone’s center; the record gives no point)
One inch of sleet and a light coating of freezing rain accumulated by 1 am on 2/1.
Winter Storm, Brown
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Brown forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.962, -90.750 (the zone’s center; the record gives no point)
One inch of sleet and a light coating of freezing rain accumulated by 1 am on 2/1.
Winter Storm, Calhoun
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Calhoun forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.169, -90.667 (the zone’s center; the record gives no point)
One inch of sleet and a light coating of freezing rain accumulated by 1 am on 2/1.
Winter Storm, Pike
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Pike forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.623, -90.886 (the zone’s center; the record gives no point)
One inch of sleet and a light coating of freezing rain accumulated by 1 am on 2/1.
Winter Storm, Bond
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Bond forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.887, -89.436 (the zone’s center; the record gives no point)
Winter Storm, Clinton
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Clinton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.607, -89.422 (the zone’s center; the record gives no point)
Winter Storm, Fayette
- When
- January 31, 12:00 PM CST to 11:59 PM CST
- Where
- Fayette forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.000, -89.024 (the zone’s center; the record gives no point)
Winter Storm, Jersey
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Jersey forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.086, -90.357 (the zone’s center; the record gives no point)
Winter Storm, Macoupin
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Macoupin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.261, -89.924 (the zone’s center; the record gives no point)
Winter Storm, Madison
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -89.905 (the zone’s center; the record gives no point)
Winter Storm, Marion
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.650, -88.919 (the zone’s center; the record gives no point)
Winter Storm, Monroe
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Monroe forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.279, -90.177 (the zone’s center; the record gives no point)
Winter Storm, Montgomery
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.231, -89.479 (the zone’s center; the record gives no point)
Winter Storm, Randolph
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Randolph forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.052, -89.825 (the zone’s center; the record gives no point)
Winter Storm, St. Clair
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- St. Clair forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -89.928 (the zone’s center; the record gives no point)
Winter Storm, Washington
- When
- January 31, 2:00 PM CST to 11:59 PM CST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.352, -89.410 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Kansas, January 31, 201121 injured · $50,000 · 26 events
- Winter Storm and Winter Weather in Kansas, January 31, 20111 death · 6 events
- Cold in New Mexico, January 31, 20111 death · 1 event
- Winter Storm in Oklahoma, January 31, 201142 events
- Winter Weather in Kentucky, January 31, 20111 injured · $35,000 · 6 events
- Winter Storm in Missouri, January 31, 201129 events
- Heavy Snow in New Mexico, January 31, 201129 events
- Extreme Cold in North Dakota, January 31, 201127 events
- Extreme Cold in Nebraska, January 31, 201122 events
- Winter Storm in Nebraska, January 31, 201119 events
- Winter Storm and Winter Weather in South Dakota, January 31, 201118 events
- Winter Storm and Winter Weather in Nebraska, January 31, 201118 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 290343, 290344, 290345, 290346, 290348, 290350, 290351, 290354, 290355, 290356, 290357, 290358, 290359, 290360, 290361, 290362.